Follow
Jorge Rodríguez-López
Title
Cited by
Cited by
Year
A version of Krasnosel'skiĭ's compression-expansion fixed point theorem in cones for discontinuous operators with applications
R Figueroa, RL Pouso, J Rodríguez-López
Topological Methods in Nonlinear Analysis 51 (2), 493-510, 2018
152018
Positive solutions for discontinuous problems with applications to ϕ -Laplacian equations
R Precup, J Rodríguez-López
Journal of Fixed Point Theory and Applications 20 (4), 1-17, 2018
132018
Multiplicity results for operator systems via fixed point index
R Precup, J Rodríguez-López
Results in Mathematics 74 (1), 25, 2019
92019
Existence and uniqueness of solutions for systems of discontinuous differential equations under localized Bressan–Shen transversality conditions
RL Pouso, J Rodríguez-López
Journal of Mathematical Analysis and Applications 492 (1), 124425, 2020
72020
New Fixed Point Theorem for Discontinuous Operators in Cones and Applications.
J Rodríguez-López
Zeitschrift für Analysis und ihre Anwendungen 39 (2), 131-151, 2020
72020
Extremal solutions for second-order fully discontinuous problems with nonlinear functional boundary conditions
R Figueroa, RL Pouso, J Rodríguez-López
Electronic Journal of Qualitative Theory of Differential Equations 2018 (29 …, 2018
72018
Fixed point index for discontinuous operators and fixed point theorems in cones with applications
R Figueroa, RL Pouso, J Rodríguez–López
Journal of Fixed Point Theory and Applications 22 (4), 1-23, 2020
62020
Solvability of non-semicontinuous systems of Stieltjes differential inclusions and equations
RL Pouso, IM Albés, J Rodríguez-López
Advances in Difference Equations 2020 (1), 1-14, 2020
62020
Positive Solutions of a Discontinuous One-Dimensional Beam Equation
J Rodríguez-López
Bulletin of the Malaysian Mathematical Sciences Society, 1-14, 2021
52021
Positive solutions for phi-Laplace equations with discontinuous state-dependent forcing terms
R Precup, J Rodríguez-López
Nonlinear Analysis: Modelling and Control 24 (3), 447-461, 2019
52019
Transversality conditions for the existence of solutions of first-order discontinuous functional differential equations
RL Pouso, IM Albés, J Rodríguez-López
Topological Methods in Nonlinear Analysis 58 (1), 1-17, 2021
42021
Existence and multiplicity results for second-order discontinuous problems via non-ordered lower and upper solutions
R Figueroa, RL Pouso, J Rodríguez–López
Discrete & Continuous Dynamical Systems-B 25 (2), 617, 2020
42020
Positive solutions for discontinuous systems via a multivalued vector version of Krasnosel’skiĭ’s fixed point theorem in cones
R Lopez Pouso, R Precup, J Rodríguez-López
Mathematics 7 (5), 451, 2019
42019
Fixed point index theory for decomposable multivalued maps and applications to discontinuous ϕ-Laplacian problems
R Precup, J Rodríguez-López
Nonlinear Analysis 199, 111958, 2020
32020
Positive Solutions for Discontinuous Systems via a Multivalued Vector Version of Krasnosel’skiĭ’s Fixed Point Theorem in Cones
RL Pouso, R Precup, J Rodríguez-López
Mathematics 7 (5), 451, 2019
12019
Compression–Expansion Fixed Point Theorems for Decomposable Maps and Applications to Discontinuous ϕ -Laplacian problems
J Rodríguez–López
Qualitative Theory of Dynamical Systems 20 (3), 1-18, 2021
2021
Positive Solutions for Discontinuous Systems via a Multivalued Vector Version of Krasnosel’skiı’s Fixed Point Theorem in Cones
RL Pouso, R Precup, J Rodríguez-López
Nonlinear Functional Analysis and Its Applications, 45, 2021
2021
A Unified Variational Approach to Discontinuous Differential Equations
R Precup, J Rodríguez-López
Mediterranean Journal of Mathematics 18 (2), 1-14, 2021
2021
Topological methods for discontinuous operators and applications
J Rodríguez López
2020
Positive solutions for φ-Laplacian equations with discontinuous state-dependent forcing terms
R Precup, J Rodríguez López
Vilnius University Press, 2019
2019
The system can't perform the operation now. Try again later.
Articles 1–20